# SDR DALA2020101203327

- Difficulty date: October 12, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 51,575 hours, 35,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS NOTED THAT THE EMERGENCY LIGHT L2-790 FORWARD SIGN ASSEMBLY WENT INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-235 PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #6812995)
